# SDR SWAA2016060652470

- Difficulty date: May 22, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 27,996 hours, 16,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON UPPER SURFACE AT BS 312, BETWEEN LBL 14 - 22.  REPAIRED BEAM IAW SRM.
